# SDR ASAA2016120118909

- Difficulty date: December 1, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 14,773 hours, 4,764 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 3850
- Condition: Failed
- Location: Lt Temp
- Part time: 13,121 hours, 4,261 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT AIR TEMP GAUGE DOES NOT ACCURATELY REFLECT THE TEMPERATURE SUPPLY DUCT, PAX CABIN, PACK TEMPS ALL READING AT OR BELOW 10 DEG C. F/A REPORTED CABIN TEMP OK OR SLIGHTLY WARM. ACFT GROUNDED.  REMOVED & REPLACED THE TEMPERATURE CONTROL MODULE, IAW AMM 21-61-15/401. NO HELP. WHEN SELECTING ZONE TEMP CONTROL KNOBS TO FULL WARM TEMPERATURE DOES NOT CHANGE IN CABIN OR GAUGE. TROUBLESHOOT IAW FIM 21-61 TASK 861. PACK TEMP CONTROL BITE SHOWS NO FAULTS.  REMOVED & REPLACED TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE IAW AMM 21-62-01/401. OPS CHECKED NORMAL. TEMP CONTROL INDICATION CHECKED NORMAL IN ALL POSITIONS.
